# SDR 2007UALA01808

- Difficulty date: June 2, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 48,315 hours, 16,768 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED ESCAPE PATH LIGHT STRIP INOP AT MID LAV.   [06-22-07]  RECONNECTED LAMP TO FWD POWER CABLE.
